Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Janice on November 7, 1999, at 20:12:06

In reply to Re: Q. about lithium augmentation/correction, posted by Noa on November 7, 1999, at 19:35:14

Hi Noa,
When something finally works, you should have no doubts to quit the other medications. Don't be nervous of lithium. Other than some acne (treated with anti-biotics) and nausea (treated with gingerroot), it's been fantastic! If you go on it, keep us informed as to whether you have any side effects, and hopefully we'll have some hints for you.

If being on so many medications bothers you, quit the ones that you know are not helping. take care, sorry to hear you're getting depressed again, Janice.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janice thread:14313